MathSciNet Relay Station
MathSciNet bibliographic data
MR1346729 60G44 (60H07 60H25 60J65)
Daĭ, Dzh. G.; Vilʹyams, R. Dzh. Existence and uniqueness of semimartingale reflecting Brownian motions in convex polyhedra. (Russian) Translated from the English by L. V. Bogachev. Teor. Veroyatnost. i Primenen. 40 (1995), no. 1, 3--53; translation in Theory Probab. Appl. 40 (1995), no. 1, 1–40 (1996)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement